# SDR ASAA1057852

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 9,341 hours, 3,030 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" ANNUNCIATION DURING TAXI OUT.  ACCOMPLISHED FMC DISAGREE ABNORMAL CHECKLIST "FMC DISAGREE" EXTINGUISHED BY PROCEDURE.  OPS NORMAL.
